# SDR USAA030117

- Difficulty date: July 17, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH SKIN DAMAGE, 24 INCH OVAL ONE LAYER DAMAGE, LEFT SIDE OF RUDDER 107 INCH FROM BOTTOM 12 INCHES FROM TRAILING EDGE.  WET LAY UP REPAIR PER SRM 51-70-17 AND EA 76292.  (M)
